# SDR TWAA9801301

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 39244412
- Condition: Failed
- Location: Airfoil De-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 229 - DURING CLIMB-OUT OF STL, WITH AIRFOIL ANTI-ICE ON AIRFOIL ICE PROTECT PRESS ABNORMAL LIGHT ON ANN PANEL CAME ON.  REPLACED ANTI-ICE PRESS REG VALVE.  (M)
